# SDR SWIA200413325

- Difficulty date: May 18, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 4,455 hours, 3,439 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTINUOUS OVERSPEED WARNING SOUNDS WITH FLAPS SELECTED GREATER THAN 20 DEGREES.  REMOVED AND REPLACED FECU IAW MM 27-51-05.  SYSTEM OPS CHECKS GOOD.  S/N OFF: 921.
